# SDR DALA2025111808413

- Difficulty date: November 17, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N550DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11734
- Aircraft time: 8,566 hours, 2,065 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Eng Spinner
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FAS REPORTED SMOKE/FUMES "STRONG DIRTY SOCKS SMELL" ON APPROACH. FA'S REPORTED SMELL DISSIPATED SHORTLY AFTER LANDING.   FOUND OIL WETTING FROM BACK OF SPINNER ON #1 ENG. REPLACED #1 ENGINE FAN SHAFT COVER SEAL PER A321 AMM 72-15. LEAK CHECK GOOD AFTER ENGINE RUN. (LP 8139110)
